Jump to content
Paul Edwards

Chemotherapy may cause muscular and joint pain

Recommended Posts

Paul Edwards

"TAPS stands for “taxane acute pain syndrome”.  It is a recognized side effect of treatment with taxanes like docetaxel.  It is usually characterized by muscular pain (myalgia) and joint pain (arthralgia) that starts about 24 to 48 hours after taxane treatment and then lasts for up to about 7 days.  However, relatively little is known about its incidence and predisposing factors in men with prostate cancer who are being treated with taxane-based chemotherapy.....................

 

The “New” Prostate Cancer InfoLink would suggest that the risk for TAPS is something that needs to be explained to patients prior to their chemotherapy along with guidance about (a) how to address this type of side effect should it occur and (b) the importance of reporting this side effect to their doctors."

 

Click here to read the article from The “New” Prostate Cancer InfoLink.

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...